教師資料查詢 | 類別: 期刊論文 | 教師: 譚必信 Tam Bit-shun (瀏覽個人網頁)

標題:Linear maps preserving permutation and stochastic matrices
學年90
學期1
出版(發表)日期2002/01/15
作品名稱Linear maps preserving permutation and stochastic matrices
作品名稱(其他語言)
著者Li, C. K.; 譚必信; Tam, Bit-shun; Tsing, N. K.
單位淡江大學數學學系
出版者Elsevier
著錄名稱、卷期、頁數Linear Algebra and Its Applications 341(1-3), pp.5-22
摘要Let Full-size image (<1 K) be the set of n×n (sub)permutation matrices, doubly (sub)stochastic matrices, or the set of m×n column or row (sub)stochastic matrices. We characterize those linear maps T on the linear span of Full-size image (<1 K) that satisfy Full-size image (<1 K). Partial results concerning those linear maps T satisfying Full-size image (<1 K) are also presented.
關鍵字Linear preserver;Stochastic matrix;Permutation matrix
語言英文(美國)
ISSN0024-3795
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!